Facebook Pixel
EmpowHER Guest

My period was on 26 but me and my boy friend had sexy and I had pill and my period date was change to 14 for four months but now I'm this month my period didn't come on 14 so I'm sacred can it will come on 26 please help me I'm getting stress

By Anonymous May 21, 2017 - 9:24am
Rate This

Please help me

Add a Comment1 Comments


Dear Anon,

Thank you for your post.

You say you took a pill. Do you mean emergency contraception? If so, this medication can cause irregularity in your cycle.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow.


May 21, 2017 - 2:12pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!